Nonstandard hulls of ordered vector spaces. (English) Zbl 1348.46075

The authors extend the technique of nonstandard hulls from vector lattices to ordered vector spaces. They introduce some external subspaces that generalize the subspaces of order-finite and order-infinitesimal elements and apply these concepts to studying the properties of nonstandard hulls, order convergence, Dedekind completion, etc. Some applications are also given to normed ordered vector spaces.


46S20 Nonstandard functional analysis
46A40 Ordered topological linear spaces, vector lattices
Full Text: DOI Link


[1] Albeverio, S., Høegh-Krohn, R., Fenstad, J.E., Lindstrøm, T.: Nonstandard methods in stochastic analysis and mathematical physics. In: Pure and Applied Mathematics, vol. 122. Academic Press Inc., Orlando (1986) · Zbl 0605.60005
[2] Aliprantis, C.D., Tourky, R.: Cones and duality. In: Graduate Studies in Mathematics, vol. 84. American Mathematical Society, Providence (2007) · Zbl 1127.46002
[3] Alpay, S; Altin, B; Tonyali, C, On property \((b)\) of vector lattices, Positivity, 7, 135-139, (2003) · Zbl 1036.46018
[4] Davis, M.: Applied nonstandard analysis. In: Pure and Applied Mathematics. New York, London, Sydney (1977) · Zbl 0359.02060
[5] Emel’yanov, E.Yu.: Infinitesimals in ordered vector spaces. Vladikavkaz. Mat. Zh. 15(1), 18-22 (2013) · Zbl 1326.46062
[6] Emel’yanov, E.Yu.: Erratum to “Infinitesimals in ordered vector spaces”. Vladikavkaz. Mat. Zh. 15(2), 82-83 (2013)
[7] Emel’yanov, E.Yu.: Infinitesimals in vector lattices. In: Mathematics and its Applications, vol. 525. Kluwer Academic Publishers, Dordrecht, pp 161-230 (2000) · Zbl 1036.46018
[8] Emel’yanov, E.Yu.: Invariant homomorphisms of nonstandard extensions of Boolean algebras and vector lattices. Sibirsk. Mat. Zh. 38, 286-296 (1997) [English translation: Siberian Math. J. 38, 244-252 (1997)]
[9] Emel’yanov, E.Yu.: Infinitesimal analysis and vector lattices. Sib. Adv. Math. 6, 19-70 (1996)
[10] Emel’yanov, E.Yu.: An infinitesimal approach to the representation of vector lattices by spaces of continuous functions on a compactum. Dokl. Akad. Nauk 344(1), 9-11 (1995)
[11] Emel’yanov, E.Yu.: Banach-Kantorovich spaces associated with order-hulls of decomposable lattice-normed spaces. Sibirsk. Mat. Zh. 36, 72-85 (1995) [English translation: Sib. Math. J. 36, 66-77 (1995)]
[12] Emel’yanov, E.Yu.: Order hulls of vector lattices. Dokl. Akad. Nauk. 340(3), 303-304 (1995)
[13] Emel’yanov, E.Yu.: Ordered and regular hulls of vector lattices. Sibirsk. Mat. Zh. 35, 1243-1252 (1994) [English translation: Sib. Math. J. 35, 1101-1108 (1995)]
[14] Emel’yanov, E.Yu.: Nonstandard hulls of vector lattices. Sibirsk. Mat. Zh. 35, 83-95 (1994) [English translation: Sib. Math. J. 35, 77-87 (1994)]
[15] Gorokhova, S.G., Emel’yanov, E.Yu.: On the concept of stability of order convergence in vector lattices. Sibirsk. Mat. Zh. 35, 1026-1031 (1994) [English translation: Sib. Math. J. 35, 912-916 (1994)]
[16] Henson, C.W., Moore, L.C.: Nonstandard analysis and the theory of Banach spaces. In: Nonstandard Analysis—Recent Developments (Victoria, B.C., 1980). Lecture Notes in Mathematics, vol. 983. Springer, Berlin (1983) · Zbl 0511.46070
[17] Hurd, A., Loeb, P.A.: Introduction to Nonstandard Real Analysis. Academic Press, New York (1985) · Zbl 0583.26006
[18] Kusraev, A.G., Kutateladze, S.S.: Nonstandard methods of analysis. In: Mathematics and its Applications, vol. 291. Kluwer Academic Publishers Group, Dordrecht (1994) · Zbl 0817.03029
[19] Luxemburg, W.A.J.: A general theory of monads. In: Applications of Model Theory to Algebra, Analysis, and Probability (International Symposium, Pasadena, Calif., 1967). Holt, Rinehart and Winston, New York (1969)
[20] Luxemburg, W.A.J., Zaanen, A.C.: Riesz Spaces I. North-Holland, Amsterdam (1971) · Zbl 0231.46014
[21] Luxemburg, W.A.J., Stroyan, K.D.: Introduction to the theory of infinitesimals. In: Pure and Applied Mathematics, vol. 72. Academic Press, Boston (1976) · Zbl 0336.26002
[22] Onal, S.: Private communication (2013)
[23] Robinson, A.: Nonstandard Analysis. North-Holland, Amsterdam (1966)
[24] Schaefer, H.H., Wolff, M.P.: Topological vector spaces. In: Graduate Texts in Mathematics, vol. 3, 2nd edn. Springer, New York (1999) · Zbl 0983.46002
[25] Veksler, AI, Archimedean principle in homomorphic images of l-groups and of vector lattices, Izv. Vys. Ucebn. Zaved. Matematika., 54, 33-38, (1966)
[26] Vulikh, B.Z.: Introduction to Theory of Partially Ordered Spaces. Noordhoff, Groningen (1967) · Zbl 0186.44601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.